Alert archive / Colorado / High Wind Warnings in 2017

High Wind Warning 1, NWS Grand Junction, CO

June 12, 20175 counties in Colorado; Grand County, Uintah County, Utah

NWS Grand Junction, CO issued this high wind warning at Jun 12, 2017, 3:07 PM MDT for 5 counties in Colorado; Grand County, Uintah County, Utah. It was in force for 4 hr. 35 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 12, 2017, 3:07 PM MDT (21:07 UTC)
Expired
Jun 12, 2017, 7:00 PM MDT
In force
4 hr
Issued by
NWS Grand Junction, CO

Counties Garfield County, CO, Mesa County, CO, Moffat County, CO, Rio Blanco County, CO, Routt County, CO, Grand County, UT, Uintah County, UT

The radar

The Grand Junction radar (KGJX), 87 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:22 PM MDTNON-TSTM WND GST 5716 Wsw Greystone, COMESONET STATION SURC2, DINOSAUR NM - 15 WSW GREYSTONE.
Jun 12, 3:23 PM MDTNON-TSTM WND GST 583 Ese Rifle, COASOS STATION RIL, RIFLE AIRPORT.
Jun 12, 3:27 PM MDTNON-TSTM WND GST 527 Nne Cameo, COMESONET STATION CO096, 6 NNE CAMEO.
Jun 12, 3:27 PM MDTNON-TSTM WND GST 5415 Se Naples, UTMESONET STATION SFLU1, YAMPA PLATEAU - 14 SE NAPLES.
Jun 12, 3:27 PM MDTNON-TSTM WND GST 5618 Ne Naples, UTMESONET STATION DIAU1, DIAMOND RIM - 18 NE NAPLES.
Jun 12, 3:28 PM MDTNON-TSTM WND GST 603 Ne Grand Junction, COASOS STATION GJT, GRAND JUNCTION AIRPORT.
Jun 12, 3:33 PM MDTNON-TSTM WND GST 5817 Nw Moab, UTASOS STATION CNY, CANYONLANDS/MOAB AIRPORT.
Jun 12, 3:51 PM MDTNON-TSTM WND GST 512 Se Rifle, COMESONET STATION RFEC2, 2 SE RIFLE.
Jun 12, 3:53 PM MDTNON-TSTM WND GST 592 Se Craig, COASOS STATION CAG, CRAIG AIRPORT.
Jun 12, 3:53 PM MDTNON-TSTM WND GST 654 Wnw Elk Springs, COMESONET STATION TS654, CALICO - 4 WNW ELK SPRINGS.
Jun 12, 3:57 PM MDTNON-TSTM WND GST 467 Ene Toponas, COMESONET STATION PCPC2, PORCUPINE CREEK - 6 ENE TOPONAS.
Jun 12, 4:11 PM MDTNON-TSTM WND GST 512 S Cameo, COMESONET STATION CO097, 1 S CAMEO.
Jun 12, 4:18 PM MDTNON-TSTM WND GST 5419 W Rio Blanco, COMESONET STATION HCKC2, HUNTER CREEK - 19 W RIO BLANCO.
Jun 12, 4:23 PM MDTNON-TSTM WND GST 5012 Nw Greystone, COMESONET STATION LODC2, LADORE - 11 NW GREYSTONE.
Jun 12, 4:23 PM MDTNON-TSTM WND GST 6618 Se Massadona, COMESONET STATION PIRC2, PINTO - 18 SE MASSADONA.
Jun 12, 4:25 PM MDTNON-TSTM WND GST 635 Nw Mack, CO
Jun 12, 4:27 PM MDTNON-TSTM WND GST 471 S Steamboat Springs, COMESONET STATION CO102, 1 S STEAMBOAT SPRINGS.
Jun 12, 4:27 PM MDTNON-TSTM WND GST 5848 Ne Elgin, UTMESONET STATION WNTU1, WINTER RIDGE - 41 WNW MACK.
Jun 12, 4:28 PM MDTNON-TSTM WND GST 511 Wsw Silt, COMESONET STATION CO084, 1 WSW SILT.
Jun 12, 4:34 PM MDTNON-TSTM WND GST 667 Nnw Cameo, COMESONET STATION PNRC2, PINE RIDGE - 6 NW CAMEO.
Jun 12, 4:35 PM MDTNON-TSTM WND GST 454 Nw Steamboat Springs, COMESONET STATION SBS, STEAMBOAT SPRINGS ARPT.
Jun 12, 4:36 PM MDTNON-TSTM WND GST 602 Ne Shoshone, COMESONET STATION CO089, 2 NE SHOSHONE.
Jun 12, 4:37 PM MDTNON-TSTM WND GST 502 Ne Glenwood Springs, COMESONET STATION CO091, 1 NE GLENWOOD SPRINGS.
Jun 12, 4:46 PM MDTNON-TSTM WND GST 672 Sw Great Divide, COMESONET STATION GDRC2, 2 SW GREAT DIVIDE.
Jun 12, 4:49 PM MDTNON-TSTM WND GST 5210 Ssw Douglas Pass, COMESONET STATION DMMC2, DEMAREE - 16 N MACK.
Jun 12, 4:54 PM MDTNON-TSTM WND GST 457 Wsw Cattle Creek, COAWOS STATION 5SM, SUNLIGHT MOUNTAIN.
Jun 12, 4:55 PM MDTNON-TSTM WND GST 532 Ese Hayden, COAWOS STATION HDN, HAYDEN.
Jun 12, 4:55 PM MDTNON-TSTM WND GST 5614 Nnw New Castle, COMESONET STATION MITC2, DEEP CREEK - 14 NNW NEW CASTLE.
Jun 12, 5:21 PM MDTNON-TSTM WND GST 60Meeker, COASOS STATION EEO, MEEKER AIRPORT.
Jun 12, 5:48 PM MDTNON-TSTM WND GST 481 Nw Naples, UTASOS STATION VEL, VERNAL AIRPORT.
Jun 12, 5:50 PM MDTNON-TSTM WND DMG3 Se Redlands, CO8 TO 10 INCH DIAMETER BRANCH SNAPPED OFF OF LIVE HEALTHY TREE.
Jun 12, 5:56 PM MDTNON-TSTM WND GST 524 Nne Steamboat Springs, COMESONET STATION DRYC2, DRY LAKE - 4 NE STEAMBOAT SPRINGS.
Jun 12, 5:57 PM MDTNON-TSTM WND GST 4813 Ene Buford, COMESONET STATION DHOC2, DEAD HORSE - 13 ENE BUFORD.
Jun 12, 5:58 PM MDTNON-TSTM WND GST 475 Nw Glenwood Springs, COMESONET STATION STOC2, STORM KING MOUNTAIN - 4 WNW GLENWOOD SPRINGS.
Jun 12, 6:00 PM MDTNON-TSTM WND GST 564 Ese Steamboat Springs, COMESONET STATION STORM, STORM PEAK OBSERVATORY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3032 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

273 
WWUS75 KGJT 122107
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
307 PM MDT Mon Jun 12 2017

COZ003-UTZ025-130100-
/O.UPG.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
/O.NEW.KGJT.HW.W.0001.170612T2107Z-170613T0100Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
307 PM MDT Mon Jun 12 2017

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

The National Weather Service in Grand Junction has issued a High
Wind Warning, which is in effect until 7 PM MDT this evening. The
Wind Advisory is no longer in effect.

* LOCATIONS Including the city of Rio Blanco.

* WINDS...Southwest 25 to 35 mph with gusts up to 85 mph.

* IMPACTS...High winds will blow around unsecured objects. Tree
  limbs will be blown down. Travel will be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommender to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ001-002-UTZ024-130100-
/O.UPG.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
/O.NEW.KGJT.HW.W.0001.170612T2107Z-170613T0100Z/
Lower Yampa River Basin-Central Yampa River Basin-
Eastern Uinta Basin-
307 PM MDT Mon Jun 12 2017

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

The National Weather Service in Grand Junction has issued a High
Wind Warning, which is in effect until 7 PM MDT this evening. The
Wind Advisory is no longer in effect.

* LOCATIONS INCLUDE...Rangely, Dinosaur, Craig, Hayden, Meeker, 
  Vernal, and Ballard. 

* WINDS...Southwest 25 to 35 mph with gusts up to 70 mph.

* IMPACTS...High winds will blow around unsecured objects. Tree
  limbs will be blown down. Travel will be difficult, especially
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

People, especially those with respiratory illnesses, heart
disease, the elderly, and children are recommender to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ006>008-011-020-021-UTZ022-027-029-130100-
/O.CON.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-
Central Gunnison and Uncompahgre River Basin-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Southeast Utah-Arches/Grand Flat-
Canyonlands/Natural Bridges-
307 PM MDT Mon Jun 12 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATIONS INCLUDE...Grand Junction, Fruita, Palisade, De Beque,
   New Castle, Mesa, Parachute, Rifle, Silt, Eagle, Edwards, 
  Glenwood Springs, Carbondale, Montrose, Hotchkiss, Delta, 
  Gateway, Nucla, Cortez, Dove Creek, Mancos, Blanding, Moab, 
  Castle Valley, Canyonlands National Park, Dead Horse Point 
  State Park, and Fry Canyon. 

* WINDS...Southwest 25 to 35 mph with gusts 45 to 55 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$

COZ017-UTZ028-130100-
/O.CON.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
Uncompahgre Plateau and Dallas Divide-La Sal and Abajo Mountains-
307 PM MDT Mon Jun 12 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATIONS INCLUDE...Ridgway, Glade Park, and Monticello.

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down. Travel may be difficult, especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that a significant wind event is expected
or occurring. Winds this strong can make driving difficult. Use
extra caution.

People, especially those with respiratory illnesses,  heart
disease, the elderly, and children are recommended to stay
indoors and avoid prolonged outdoor exercise or heavy exertion
due to wind-blown dust.

&&

$$
1 follow-up statement
847 
WWUS75 KGJT 130054
NPWGJT

URGENT - WEATHER MESSAGE
National Weather Service GRAND JUNCTION CO
654 PM MDT Mon Jun 12 2017

COZ001-002-UTZ024-130200-
/O.EXP.KGJT.HW.W.0001.000000T0000Z-170613T0100Z/
Lower Yampa River Basin-Central Yampa River Basin-
Eastern Uinta Basin-
654 PM MDT Mon Jun 12 2017

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

Gusty winds of 30 to 40 MPH will continue over the next few hours
but will not meet high wind warning criteria. Therefore, the high
wind warning will be allowed to expire.

$$

COZ003-UTZ025-130200-
/O.EXP.KGJT.HW.W.0001.000000T0000Z-170613T0100Z/
Roan and Tavaputs Plateaus-Tavaputs Plateau-
654 PM MDT Mon Jun 12 2017

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

Gusty winds of 30 to 40 MPH will continue over the next few hours
but will not meet high wind warning criteria. Therefore, the high
wind warning will be allowed to expire.

$$

COZ006>008-011-020-021-UTZ022-027-029-130200-
/O.EXP.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-
Central Gunnison and Uncompahgre River Basin-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Southeast Utah-Arches/Grand Flat-
Canyonlands/Natural Bridges-
654 PM MDT Mon Jun 12 2017

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

Gusty winds of 30 to 40 MPH will continue over the next few hours
with a few stronger gusts possible. However, most winds will not 
reach wind advisory criteria. Therefore, the wind advisory will 
be allowed to expire.

$$

COZ017-UTZ028-130200-
/O.EXP.KGJT.WI.Y.0006.000000T0000Z-170613T0100Z/
Uncompahgre Plateau and Dallas Divide-La Sal and Abajo Mountains-
654 PM MDT Mon Jun 12 2017

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

Gusty winds of 30 to 40 MPH will continue over the next few hours
with a few stronger gusts possible. However, most winds will not 
reach wind advisory criteria. Therefore, the wind advisory will 
be allowed to expire.



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this high wind warning went out at Jun 12, 10:51 AM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 12, 10:51 AM MDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service GRAND JUNCTION CO
1051 AM MDT Mon Jun 12 2017

.UPDATE...
Issued at 822 AM MDT Mon Jun 12 2017

Already a hot, dry and windy start to the morning as anticipated.
Current temperatures are spanning from the high 60s to mid 70s
across much of the area with humidities steadily dropping. Have
already had a gust of 57 mph at Douglas Pass within the last hour!
All Red Flag Warnings and Wind Advisories, as well as the rest of
the forecast, remain on track this morning.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 400 AM MDT Mon Jun 12 2017

The low pressure system which will play the lead role in weather
conditions across the area today was centered over Hawthorne,
Nevada just southeast of Reno early this morning. In the broad
difluent area ahead of the system a few showers and embedded
thunderstorms were ongoing over the western Uinta Mountains just
before midnight. Models indicated this activity will end during
the early morning hours as the atmosphere stabilizes. Elsewhere,
skies were clear as dry southwesterly flow continued aloft.

Those southwesterly winds will increase today as the closed low
moves northeastward across Nevada to the NV-ID-UT triple point
this evening. As the system shifts, its associated cold front will
move eastward across eastern Utah this morning, then across
western Colorado during the afternoon. The gradient ahead of the
front tightens significantly promising windy conditions for much
of the area beginning late this morning and continuing through the
afternoon and into the early evening. Timing and positioning of
the Wind Advisory appears to be on track, so no adjustments will
be made with the morning forecast issuance. The airmass ahead of
the approaching storm remains dry, so except for isolated to
scattered showers and thunderstorms over the eastern Uinta
Mountains, dry weather will continue across the area. Forecast
highs a bit tricky as timing of the front will play a major role,
but in general, expect temperatures to be much cooler in eastern
Utah and less so for areas closest to the Continental Divide on
the easternmost side of the forecast area.

Winds will decrease pretty quickly in the wake of the front this
evening. However, showers are expected to persist over the eastern
Uinta Mountains overnight as the trough axis moves overhead.
Showers are not expected over the remainder of the forecast area
but much of northeast Utah and portions of northwest Colorado will
have mostly cloudy skies during the night. Showers and a few
thunderstorms are possible over the eastern Uinta and Elkhead
Mountains Tuesday afternoon as the storm slowly lifts to the
northern High Plains. There is a slight chance that some of this
activity will move over the lower elevations along the Wyoming
border, but expect dry conditions to continue elsewhere. In the
wake of the storm, temperatures should run 5 to 10 degrees below
normal Tuesday afternoon.

.LONG TERM...(Tuesday night through Sunday)
Issued at 400 AM MDT Mon Jun 12 2017

The upper level low will quickly move well northeast of the
Rockies by Wednesday leaving dry zonal flow in its wake. This
benign east- west flow pattern will last straight through the end
of the week, before heights begin to rise as a ridge develops over
the southwestern CONUS. Some diffuse mid-level moisture may
moisten the column enough on Saturday afternoon for a few isolated
mountain showers, but that would be about it in the precipitation
department over the next week. Hot temperatures will likely be
the main story by next weekend, with guidance in good agreement
indicating the potential for mid to upper 90s once again
throughout valley locations.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1051 AM MDT Mon Jun 12 2017

Strong southerly winds will impact flight operations at forecast
terminals through the evening hours. Wind gusts of 40 to 50 mph
will be common throughout the day with much higher gusts over the
ridges and higher terrain. This will cause areas of turbulence
as well. Otherwise VFR conditions will dominate the forecast over
the next 24 hours.

&&

.FIRE WEATHER...
Issued at 400 AM MDT Mon Jun 12 2017

Expect cooler temperatures today and more so on Tuesday as a cold
front associated with an approaching Pacific storm system moves
through the region. Very little precipitation is expected with the
passage of the front and during the latter stages of this storm.
Unfortunately, stronger winds combined with the very dry air will
maintain critical fire weather conditions through this evening.
As a result, Red Flag Warnings will remain in effect for much of
the region through 11 PM this evening. Decreased winds and cooler
temperatures on Tuesday signal a break in critical fire weather
conditions.

&&

.HYDROLOGY...
Issued at 400 AM MDT Mon Jun 12 2017

Expect the high country snow pack to continue to melt at an
accelerated rate today due to near or above normal temperatures.
River, stream, and creek flows will remain high with levels
near or slightly above bankfull for a few. River banks can become
saturated and unstable and lowlands along the rivers could become
inundated under these conditions. Forecasts suggest those rivers
not affected by reservoir releases, will see their levels decrease
the middle of the week.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...Red Flag Warning until 11 PM MDT this evening for COZ200-202-203-
     207-290-292-294.

     Wind Advisory until 7 PM MDT this evening for COZ001>003-006>008-
     011-017-020-021.

     Red Flag Warning until 11 PM MDT this evening for COZ293-295.

UT...Red Flag Warning until 11 PM MDT this evening for UTZ486-487-490-
     491.

     Wind Advisory until 7 PM MDT this evening for UTZ022-024-025-
     027>029.

&&

UPDATE...MMS
SHORT TERM...NL
LONG TERM...MAC
AVIATION...TGJT
FIRE WEATHER...TGJT
HYDROLOGY...TGJT
Hazardous weather outlook, Jun 12, 5:32 AM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service GRAND JUNCTION CO
532 AM MDT Mon Jun 12 2017

COZ001>014-017>023-UTZ022>025-027>029-131145-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-
Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide-
Northwest San Juan Mountains-Southwest San Juan Mountains-
Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
532 AM MDT Mon Jun 12 2017

This hazardous weather outlook is for eastern Utah and western
Colorado.

.DAY ONE...Today and Tonight

Dry fuels, low humidity, and very strong southwest winds will
combine for increased fire danger again today. A Red Flag Warning
remains in effect for much of the region through 11 PM this
evening. Winds will be much stronger today with sustained winds
ranging from 25 to 35 MPH and gusts from 45 to 55 MPH at times. In
addition, there will be isolated thunderstorms over the eastern
Uinta and Elkhead mountains this afternoon/evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday and Wednesday: There is a slight chance of
afternoon/evening thunderstorms over the northern mountains.

Thursday and Friday: No significant weather is expected.

Saturday and Sunday: There is a slight chance of afternoon/evening
thunderstorms over the mountains each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected today or tonight, however
spotters are encouraged to report excessive wind or any observed
wind related damage to the National Weather Service in Grand
Junction.

In the hours before

Local storm report, Jun 12, 2:07 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
207 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     NON-TSTM WND GST 5 NW MACK               39.27N 108.94W
06/12/2017  M47 MPH          MESA               CO   PUBLIC

            DIRECTION SOUTH.

&&
Local storm report, Jun 12, 2:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
231 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     NON-TSTM WND GST 3 NE GRAND JUNCTION     39.12N 108.52W
06/12/2017  M52 MPH          MESA               CO   ASOS

            ASOS STATION GJT, GRAND JUNCTION AIRPORT.

&&
Local storm report, Jun 12, 2:32 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
232 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     NON-TSTM WND GST 2 ESE HAYDEN            40.48N 107.22W
06/12/2017  M46 MPH          ROUTT              CO   AWOS

            AWOS STATION HDN, HAYDEN.

&&
Local storm report, Jun 12, 2:47 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
247 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND GST 5 NW MACK               39.27N 108.93W
06/12/2017  M57 MPH          MESA               CO   PUBLIC

            OUT OF SOUTHWEST.

&&

JAM

Nearby

High Wind Warnings in Colorado, 2017High Wind Warnings in Utah, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.